| Model Number |
M001394250080600 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the coil broke, and a portion remained in the vessel.An embold soft 8x60 was selected for a procedure.During the retraction of the coil, however, resistance was felt, and the coil stretched and broke.A portion of the coil was removed, while the broken portion was left in the target vessel.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluation by manufacturer: the product was returned to boston scientific for analysis.Returned product consisted of a embold soft coil system.Visual examination: inspection of the device revealed a severely stretched and separated partial coil in multiple sections.The introducer sheath and wedge lock were not received.Perforations were intact.Microscopic examination: inspection of the device revealed a severely stretched and separated partial coil in multiple sections with both the proximal and distal couplers bent.
Event or Problem Description